Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Genital warts, keep burning them off. Will aldara cream help?

Hi I m 24 years old and struggling with genital warts , it makes me so depressed because person who pass them on me didn t know that he s got the virus :( i ve been do sexual clinic and they gave me warticon in liquid I m sure you know what that means . Unfortunatly is not easy to use it I keep burning myself :( I have like 5 or 6 warts left , I m working fulltime so visit at clinic are not possible , i heard on internet about aldara cream and i need that . I ve got this for the rest of my life so i don t want to pay for this medicine is there any way I can get this cream free?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Gential warts can be treated with imiquimod(aldera cream).it comes in sachets.each packet which contains 3 sachets costs about should be use d thrice a week for far as free medicine ids concerned go to nearest ictc centre and enquire it
Answered: Fri, 2 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor